# SDR AALA20120214TUL05

- Difficulty date: February 14, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 40,400 hours, 10,390 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT 2 DOOR INNER CHORD AT UPPER HINGE CUTOUT HAS NICK IN RADIUS.  INSTALLED DOUBLER AT UPPER HINGE CUTOUT PER SRM 52-10-02-2R.
